# SDR UALA2013032601904

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,337 hours, 23,096 cycles
- Engine: Pwa PW2037
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amu
- Part number: 6228910109
- Part serial: 619
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS FAILED IN FLIGHT.  REPLACED AMU PER MM, OPS CHECKED NORMAL.
